# SDR COEA2016072805807

- Difficulty date: July 28, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110202
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1L IS CRACKED AT DRAIN HOLE JUST AFT OF FRAME 20.  REPAIRED IAW SRM 530000-300-824-A01.
